A summability factor theorem and applications


Rhoades B., Savas E.

APPLIED MATHEMATICS AND COMPUTATION, vol.153, no.1, pp.155-163, 2004 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 153 Issue: 1
  • Publication Date: 2004
  • Doi Number: 10.1016/s0096-3003(03)00620-9
  • Journal Name: APPLIED MATHEMATICS AND COMPUTATION
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.155-163

Abstract

We obtain sufficient conditions for the series Sigma a(n), which is absolutely summable of order k by a weighted mean method, to be such that Sigma epsilon(n)a(n) is absolutely summable of order k by a triangular matrix. As corollaries we obtain a number of inclusion theorems. (C) 2003 Elsevier Inc. All rights reserved.